# SDR IPXA2020052645700

- Difficulty date: April 26, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 86,648 hours, 18,533 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB29314
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING L/E RIB (FORMER) IS CRACKED AT STA XOS 584.8912.REMOVED AND REPLACED CRACKED RT WING L/E RIB (FORMER) AT SAT XOS 584.8912 IAW MD-11 SRM 51-33-01. (MINOR)
